Spain flag

1

Stomach aches from creatine

I started taking creatine the other day and noticed 2 annoying side effects: (1) every morning I wake up with a stomach ache / gas and (2) I wake up at least 3 times during the night to use the restroom. Is this normal and will it eventually go away? I'm only taking 2.5 grams in the morning and before bed.

Vote for the Best Answer

0

United-States flag

That's pretty common with most creatine monohydrate. Your body is breaking down the creatine in your stomach, which produces gas as a side effect. If you can't stand it, you should try a different kind of creatine called micronized creatine. The particles of micronized creatine are 20x smaller than regular creatine, so you stomach has less to break down, thus minimizing the gas produced. Since it's already 'pre-dissolved' your muscles will absorb it much more quickly than with the mono. Hope that helps!

0

United-States flag

Creatine is unstable when when mixed with liquid, and quickly breaks down and turns into creatinine, a bio waste. Research shows that creatinine is the actual cause of all the side effects associated with creatine ( cramps, diarrhea and bloating) NOT creatine itself.

You should try Kre-Alkalyn creatine, which is designed to break down in your muscles, rather than in your glass.

0

Canada flag

you should be drinking lots of water when taking creatine as insufficient water intake can cause cramping, my advice though is to mix it with a protein shake to help in the breakdown of it. I am using six star creatine pro formula as a post workout drink before my protein shake and have not had to many problems to speak of with it.

Like this post? Share it!

Join the 4 Hour Body Superhumans!

Join our community and be a part of the superhuman revolution!

Stats

answers

3

votes

1

people

4

Advertisement

4 Followers